# SDR SWIA2019122747373

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FORWARD STOP FITTING ON CREW ESCAPE HATCH DOOR HAS A GOUGE.    REMOVED GOUGE FROM LH FORWARD STOP FITTING ON CREW ESCAPE HATCH DOOR REF CRJ200 SRM TEMPORARY REVISION REWORKED AREA IS WITHIN ALLOWABLE LIMITS PER REO ALL STEPS COMPLETED.
